# SDR AALA20101113TUL02

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 3912075515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH FITTING (CASTING) AT STATION 294 LEFT UNDER NUMBER 1 SEAT FLOORBEAM ATTACH FITTING (CASTING) AT STATION 294 LEFT UNDER NUMBER 1 SEAT TRACK HAS DAMAGE ON UPPER AFT SIDE FLANGE.  INSTALLED FLOORBEAM FITTING AT STATION 294 LEFT SRM 51-30-05 AND EA MD80-53-014038.
